RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 1, Pages 86–90 (Mi faa287)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Inversion Quasi-Invariant Gaussian Measures on the Group of Upper-Triangular Matrices of Infinite Order

A. V. Kosyak

Institute of Mathematics, Ukrainian National Academy of Sciences

DOI: https://doi.org/10.4213/faa287

Full text: PDF file (439 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:1, 70–72

Bibliographic databases:

UDC: 519.46
Received: 21.01.1998

Citation: A. V. Kosyak, “Inversion Quasi-Invariant Gaussian Measures on the Group of Upper-Triangular Matrices of Infinite Order”, Funktsional. Anal. i Prilozhen., 34:1 (2000), 86–90; Funct. Anal. Appl., 34:1 (2000), 70–72

Citation in format AMSBIB
\Bibitem{Kos00}
\by A.~V.~Kosyak
\paper Inversion Quasi-Invariant Gaussian Measures on the Group of Upper-Triangular Matrices of Infinite Order
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 1
\pages 86--90
\mathnet{http://mi.mathnet.ru/faa287}
\crossref{https://doi.org/10.4213/faa287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1756739}
\zmath{https://zbmath.org/?q=an:0961.43001}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 1
\pages 70--72
\crossref{https://doi.org/10.1007/BF02467071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087490500010}


Linking options:
  • http://mi.mathnet.ru/eng/faa287
  • https://doi.org/10.4213/faa287
  • http://mi.mathnet.ru/eng/faa/v34/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kosyak A.V., “Induced Representations of Infinite-Dimensional Groups, I”, J. Funct. Anal., 266:6 (2014), 3395–3434  crossref  mathscinet  zmath  isi  scopus
    2. Kosyak A., “Regular, Quasi-Regular and Induced Representations of Infinite-Dimensional Groups”, Regular, Quasi-Regular and Induced Representations of Infinite-Dimensional Groups, Ems Tracts in Mathematics, 29, European Mathematical Soc, 2018, 1–555  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:198
    Full text:115
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020